AlumniUnite 2016 - Agenda

Document created by Jacob Dalton Partner on 08-Oct-2016Last modified by Jacob Dalton Partner on 27-Oct-2016
Version 20Show Document
  • View in full screen mode

Thursday, 27.10.2016 - Pre-event

  • Contact Enrico Furnari: +34 674 5770 26
  • 14:00 – 17:00
    City sightseeing by Sandemans tours (organized tour by locals with tips at the end). Metro exit Jaume I, plaça de l'Àngel. Google Maps 
  • 18:30 - 20:00 
    Energy Role Playing by Enrico Furnari. Park Guell. Meeting point: Lesseps, Park Guell exit. Google Maps 
  • From 20:30
    Dinner and beers in Barcelona. Meeting point: Plaça de la Universitat. Google Maps 

 

Friday, 28.10.2016

Pre-event

  • 10:00 - 12:00
    Beach cleaning with Surf&Help by Falko Döring and Enrico Furnari.
    Meeting point: At the sculpture “La Estrella Herida”, Playa Barceloneta  (Carrer l'Almirall Aixada, 27)
  • 13:00 - 16:00
    LEDsafari Workshop - Build your own Solar Lamp! by Hamish Lee, with the collaboration of Falko Döring and Krishna Reddy. Location: Hotel. More LEDsafari - Pre-event Information  here. 

 

Main event

  • 17:00 – 17:20
    Introduction & Agenda by Falko Döring and Claudio Geyken
  • 17:20 – 17:35
    Networking on the Event by Dimitris Bronowski
  • 17:35 – 18:20
    CommUnity by InnoEnergy quo vadis by Claudio Geyken
  • 18:20 – 19:10
    Role of InnoEnergy by Diego Pavia
  • 15 min break
  • 19:25 – 19:40
    Open Space Studio Presentation by Tiago Mendes
  • 19:40 – 20:30
    Introduction of co-creation topics by challenge leaders
  • 20:30 - 20:45
    EIT Startup Days by Lukas Keller
  • 20:45 Dinner
  • Party with DJ

 

Saturday, 29.10.2016

 

  • 09:00 – 09:15
    Wakeup by Dimitris Bronowski and Falko Döring
  • 09:15 – 14:00 including 30 min break
    Co-Creation Sessions
  • 14:00 Group picture & Lunch
  • 15:00 – 15:30
    Wake up & Last thoughts on Co-Creation
  • 15:30 – 16:30
    Pitching Session
  • 30 min break
  • 17:00 – 19:00
    Alumni Speaker Series
  • 19:30 

       Dinner & Afterparty at hotel venue with DJ 

 

Sunday, 30.10.2016

  • 8:00 9:40 

       Checkout

  • 10:00 – 11:30
    Results of Co-Creation
  • 11:30 – 12:00
    What will happen in 2017? by Claudio Geyken, 30 min
  • 30 min break
  • 12:30 – 12:50
    Get to know the new Mentoring Programme by Tomas Baronas
  • 12:50 – 13:10
    Get to know The CommUnity Post by Lien Van Shepdael
  • 13:10 – 13:40
    Award winner by Falko Döring
  • 13:40 – 13:50
    Feedback round by Falko Döring
  • 13:50 – 14:00
    Last words by Falko Döring and Claudio Geyken
  • 14:00 – Lunch at the beach
30 people found this helpful

Attachments

    Outcomes